# SDR DALA2023071205631

- Difficulty date: July 10, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N113DQ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50032
- Aircraft time: 9,205 hours, 4,333 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER AMDS 5742-01028-02A. LH WING SLAT TRACK #5 HAS CORROSION ON LOWER AFT AND FORWARD SURFACE, AND UPPER AFT SURFACE. THIS HAS BEEN PREVIOUSLY REWORKED. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 006-0001:5742-01028-02A/001 00004 REPAIRED TRACK PER AMDS 5742-01028-02B AND ER/A 607871-14AD REV. A AND PRI607871-14AD REV A. (LP# 2858692)
